Skip to main content
Search for more books
Title:The Journal of The London Mathematical Society, Volume 25, Part 4, October 1950. No. 100
Price:GBP£10.00 (about USD$13.10)
Category:Mathematics
Item ID:CI00-224862
Quantity:1
Publisher:London Mathematical Society, 1950
Edition:First
Binding:Paperback
Condition:Good
London Mathematical Society, 1950, Paperback, Book Condition: Good, First

116 pages. Original printed wrappers as issued, some pages inside are a little creased. Size: Octavo (standard book size). 116 pages. Quantity Available: 1. Category: London Mathematical Society; Inventory No: 224862.
To see the Shipping Fee please change the following as required:

Shipping Destination State/Province okay

Display prices in